Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 11:48:39 AM

Login with username, password and session length


Members
  • Total Members: 23094
  • Latest: arielx9
Stats
  • Total Posts: 632510
  • Total Topics: 47903
  • Online Today: 265
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: atripla side effects  (Read 1327 times)

0 Members and 1 Guest are viewing this topic.

Offline tommy246

  • member
  • Member
  • Posts: 435
atripla side effects
« on: September 02, 2009, 01:48:26 PM »
 Are there any statistics showing % of side effects for people taking atripla eg,none,mild ,lipids ,serious etc and secondly when did this drug become available. Thanks
jan 06 neg
dec 08 pos cd4 505 ,16%, 1,500vl
april 09 cd4 635 ,16%,60,000
july 09 ,cd4 545,17%,80,000
aug 09,hosptal 18days pneumonia cd190,225,000,15%
1 week later cd4 415 20%
nov 09 cd4 591 ,vl 59,000,14%,started atripla
dec 09  cd4 787, vl 266, 16%
march 2010  cd4 720 vl non detectable -20  20%
june 2010  cd4  680, 21%, ND

Offline sdguyloveslife

  • Member
  • Posts: 134
Re: atripla side effects
« Reply #1 on: September 02, 2009, 02:35:00 PM »
The pharmaceutical companies have to publish all of this information from their clinical trials and it's readily available online.  So, you can find this information on either the company's website, or it's also published on that insert that comes with the drug (that paper that's folded up a hundred times and tucked in the box).  It's found under the side effects section of the prescribing information. 

There you will find listed the number of total people that were in the trial, the side effect, the number who experienced the side effect "on the drug" and the number who experienced the side effect "on the placebo."  Some go further and break it down into percentages, etc...

For Atripla, you might need to look up Sustiva and Truvada (or even the 2 truvada components)separately, but there were probably some trials done for the combo drug itself. 

Hope that helps. 
Do not condemn the judgment of another because it differs from your own. You may both be wrong.

Offline mecch

  • Member
  • Posts: 11,254
  • red pill? or blue pill?
Re: atripla side effects
« Reply #2 on: September 02, 2009, 02:59:36 PM »
Atripla is a combination pill of three drugs that have been available much longer than atripla. 

If you google it you will find all the information pretty easily, if not say so and someone will post you links.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline insatiable1973

  • Member
  • Posts: 17
Re: atripla side effects
« Reply #3 on: September 02, 2009, 10:24:59 PM »
www.Atripla.com    I myself just started Atripla and the only side effects that my doctor for warned me of were some vivid nightmares, hallucinations, drowsiness, and a few others. I haven't bothered to read about any more of them for the simple fact that I am very new to this and I chose not to pollute my subliminal with a bunch of negative maybes. I feel healthy and I claim it!  I have not experienced anything since i started the meds and Atripla is my very first med. I've only been taking it a month but he did say that those particular effects would disappear if they occurred at all within the first two weeks. One thing I will say is that it does tend to make you feel almost like you took a very mild sedative but other than that I am very happy with it.  My doctor recommended taking it on a empty stomach 30 Min's before bed and as I mentioned above grade A in my book. Hope some of that rambling helps lol

Offline tokyodecadence

  • Member
  • Posts: 234
  • A one room disco.
Re: atripla side effects
« Reply #4 on: September 02, 2009, 10:54:26 PM »
I can agree with the previous post. I've been on Aptripla since January, and all of the side effects (which the only side effects that I really got from it was a slightly drunk feeling when I woke up, the very first day I was a little spaced out, and from there I had maybe a handfull of vivid dreams) were gone after 6 weeks or so. Then I would have vivid dreams if I ate something heavy before bed. Now I don't have any side effects whatsoever, and I'm undetectable. So far so good! But yeah, that's not everyone case clearly, but Atripla's a very tolerable drug for a vast majority of us.
[.Fodão.]

Offline poz2008

  • Member
  • Posts: 11
Re: atripla side effects
« Reply #5 on: September 04, 2009, 06:18:10 PM »
Was Diagnosed last April and started Atripla. 

The only "side-effect" have been vivid dreams.  CD-4 levels have gradually increased and been mostly undecetable until the latest blood results (2 weeks ago) had my VR at only 74. Dr. thinks it was a glitch so I went back today for another VR check.

CD-4: 401
5/1/08 - PCP Pneumonia - Started Bactrim
8/1/08 - Started Atripla
11/1/08 - CD4: 200 VL: 30,000
2/8/09 - CD4: 285 VL: Undetectable
5/8/09 - CD4: 327 VL Undetectable - Off Bactrim
8/8/09 - CD4: 404 VL: Undetectable
10/13/09 - CD4: 384 VL: Undetectable

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.